Detail publikace

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

BAŠTINEC, J., DIBLÍK, J.

Originální název

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

Český název

On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations

Typ

článek v časopise - ostatní, Jost

Jazyk

cs

Rok RIV

1998

Strany od

747

Strany do

747

Strany počet

1

Dokumenty

BibTex


@article{BUT39007,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations",
  chapter="39007",
  journal="Demonstratio Mathematica",
  number="4",
  volume="30",
  pages="747",
  type="journal article - other"
}